# SDR USAA2012021400003

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 98,792 hours, 19,772 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

DUB -  FLT 722  EN ROUTE PHL TO DUB.  EICAS MSG T/E FLAP DISAGREE DISPLAYED AND TRAILING EDGE FLAP LIGHT ILLUM WITH FLAP LEVER AND INDICATOR IN SAME POSITION.  THE CREW COMPLETED QRH PROCEDURES, BUT INDICATIONS REMAINED.  THE CREW DECLARED AN EMERGENCY AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED SATISFACTORY OPS CHECK OF FLAP SLAT PRIMARY DRIVE INDICATION SYSTEM.  ALSO ACCOMPLISHED THE FLAP ALT POWER DRIVE TEST.  ALL TESTS WERE SATISFACTORY.
